# SDR DHL2003604751

- Difficulty date: June 16, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Sheared
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 ALT TANK FWD LWR PART HI-LOK SHEARED.  PERFORMED MAJOR REPAIR IAW BOEING TELEX SEUL-030613 AND SEULIM-03-00019H, FAR FORM 8110-3 DATED JUNE 16, 2003.  REMOVED OLD SEALANT IAW EA-04923.  CLEANED AND INSPECTED AREA IAW SEULIM-03-00019H, FAA FORM 8110-3.  RESEALED AREA IAW SRM 51-1-12.  SEE N/R 3824 FOR LEAK CHECK.
